# SDR ASOA201001260

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE "EXIT" BETA SIGN IS CRACKED.   R & R SERVICE DOOR INNER HANDLE "EXIT" BETA SIGN IAW AMM 33-51-09-000-802 AND 33-51-09-400-802.  FUNCTIONAL TEST GOOD.
